Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 12, Number 3

All articles in this issue are freely accessible.

Line involutions in $S_{3}$ whose singular lines all meet a twisted curve
C. R. Wylie.
Proc. Amer. Math. Soc. 12 (1961), 335-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150638
Erratum to “A new inequality for the Greens function”
William C. Fox.
Proc. Amer. Math. Soc. 12 (1961), 340-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161970
Some differential geometric properties of submanifolds of Euclidean spaces
Robert E. Stong.
Proc. Amer. Math. Soc. 12 (1961), 343-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130662
On compact Kaehlerian manifolds with positive holomorphic curvature.
Wilhelm Klingenberg.
Proc. Amer. Math. Soc. 12 (1961), 350-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126239
Conjugate radii of quadric hypersurfaces
Curtis M. Fulton.
Proc. Amer. Math. Soc. 12 (1961), 357-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131246
On automorphism groups of homogeneous complex manifolds
Shoshichi Kobayashi.
Proc. Amer. Math. Soc. 12 (1961), 359-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133839
Sequences of homeomorphisms on the $n$-sphere
M. K. Fort.
Proc. Amer. Math. Soc. 12 (1961), 361-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132538
A note on arcs of finite cyclic order
S. B. Jackson.
Proc. Amer. Math. Soc. 12 (1961), 364-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133037
Homotopy groups of certain deleted product spaces
C. W. Patty.
Proc. Amer. Math. Soc. 12 (1961), 369-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126274
A generalization of the concept of absolute retract
C. W. Saalfrank.
Proc. Amer. Math. Soc. 12 (1961), 374-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125558
On order-convergence
E. S. Wolk.
Proc. Amer. Math. Soc. 12 (1961), 379-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136562
Continuous images of Borel sets
Maurice Sion.
Proc. Amer. Math. Soc. 12 (1961), 385-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131508
Approximating compact and weakly compact operators
John W. Brace.
Proc. Amer. Math. Soc. 12 (1961), 392-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130575
On binary sequences
R. Turyn and J. Storer.
Proc. Amer. Math. Soc. 12 (1961), 394-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125026
Approximate similarity and almost periodic matrices
James C. Lillo.
Proc. Amer. Math. Soc. 12 (1961), 400-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125127
Metric ternary distributive semi-lattices
S. P. Avann.
Proc. Amer. Math. Soc. 12 (1961), 407-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125807
Regular extensions and the solvability of operator equations
Roger H. Homer.
Proc. Amer. Math. Soc. 12 (1961), 415-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125447
On the numbers $𝜙(a^{n}±b^{n})$
A. Rotkiewicz.
Proc. Amer. Math. Soc. 12 (1961), 419-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125046
Automorphisms of a finite Abelian group which reduce to the identity on a subgroup or factor group
J. C. Howarth.
Proc. Amer. Math. Soc. 12 (1961), 422-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125872
On the equation $ax-xb=c$ in division rings
G. H. Meisters.
Proc. Amer. Math. Soc. 12 (1961), 428-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124355
A note on a theorem of Fuchs
J. D. Gilbert.
Proc. Amer. Math. Soc. 12 (1961), 433-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130907
Free-algebraic characterizations of primal and independent algebras.
F. M. Sioson.
Proc. Amer. Math. Soc. 12 (1961), 435-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126374
Extended canonical systems
Raymond M. Smullyan.
Proc. Amer. Math. Soc. 12 (1961), 440-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125795
The axiom for connected sets
R. L. Stanley.
Proc. Amer. Math. Soc. 12 (1961), 442-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125003
A Banach space characterization of purely atomic measure spaces
R. R. Phelps.
Proc. Amer. Math. Soc. 12 (1961), 447-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140934
A relation between Riesz and Riemann summability
H. Burkill and G. M. Petersen.
Proc. Amer. Math. Soc. 12 (1961), 453-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125364
On relatively nonatomic measures
J. R. Blum.
Proc. Amer. Math. Soc. 12 (1961), 457-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126520
Cartwright’s theorem on functions bounded at the integers
H. C. Liu and A. J. Macintyre.
Proc. Amer. Math. Soc. 12 (1961), 460-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125222
Asymptotic behavior of solutions of a functional equation
J. R. Blum, M. J. Norris and G. M. Wing.
Proc. Amer. Math. Soc. 12 (1961), 463-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150493
Spectra for a pair of singular first order differential equations
B. W. Roos and W. C. Sangren.
Proc. Amer. Math. Soc. 12 (1961), 468-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125273
A method of approximating the zeros of functions by quadratic formulas.
Stephen Kulik.
Proc. Amer. Math. Soc. 12 (1961), 476-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0129546
Boundary behavior of Blaschke products in the unit circle
J. R. Kinney.
Proc. Amer. Math. Soc. 12 (1961), 484-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125228
On bounded functions with almost periodic differences
Raouf Doss.
Proc. Amer. Math. Soc. 12 (1961), 488-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126128
Iterates of conditional expectation operators
D. L. Burkholder and Y. S. Chow.
Proc. Amer. Math. Soc. 12 (1961), 490-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142144
A theorem on overconvergence
F. Sunyer i Balaguer.
Proc. Amer. Math. Soc. 12 (1961), 495-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125949
The “overconvergence” of bounded normal families of analytic functions
Alan Wilson.
Proc. Amer. Math. Soc. 12 (1961), 498-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125950
A proof of a functional equation related to the theory of partitions.
Shô Iseki.
Proc. Amer. Math. Soc. 12 (1961), 502-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0125098
The circumference of a convex polygon
F. Spitzer and H. Widom.
Proc. Amer. Math. Soc. 12 (1961), 506-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130616
Addendum to “Sex in graphs”
Oystein Ore.
Proc. Amer. Math. Soc. 12 (1961), 510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126392